MathSciNet Relay Station
MathSciNet bibliographic data
MR2197371 18A30 (18E10 18E15 55P65)
Roos, Jan-Erik Derived functors of inverse limits revisited. J. London Math. Soc. (2) 73 (2006), no. 1, 65–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement